×

zbMATH — the first resource for mathematics

Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces. (English) Zbl 0138.39903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arne Beurling and A. E. Livingston, A theorem on duality mappings in Banach spaces, Ark. Mat. 4 (1962), 405 – 411 (1962). · Zbl 0105.09301
[2] Felix E. Browder, The solvability of non-linear functional equations, Duke Math. J. 30 (1963), 557 – 566. · Zbl 0119.32503
[3] Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations of arbitrary order, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31 – 37. · Zbl 0117.07102
[4] Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations. II, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 592 – 598. · Zbl 0121.08301
[5] Felix E. Browder, Variational boundary value problems for quasi-linear elliptic equations. III, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 794 – 798. · Zbl 0158.12302
[6] -, Non-linear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. · Zbl 0127.31901
[7] -, Non-linear parabolic boundary value problems of arbitrary order, Bull. Amer. Math. Soc. 69 (1963), 858-861. · Zbl 0143.33403
[8] Felix E. Browder, Strongly non-linear parabolic boundary value problems, Amer. J. Math. 86 (1964), 339 – 357. · Zbl 0143.33501
[9] Felix E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. 117 (1965), 530 – 550. · Zbl 0127.31903
[10] Felix E. Browder, Nonlinear elliptic problems. II, Bull. Amer. Math. Soc. 70 (1964), 299 – 302. · Zbl 0127.31902
[11] Felix E. Browder, Non-linear equations of evolution, Ann. of Math. (2) 80 (1964), 485 – 523. · Zbl 0127.33602
[12] Felix E. Browder, On a theorem of Beurling and Livingston, Canad. J. Math. 17 (1965), 367 – 372. · Zbl 0132.10602
[13] George J. Minty, Monotone (nonlinear) operators in Hilbert space, Duke Math. J. 29 (1962), 341 – 346. · Zbl 0111.31202
[14] George J. Minty, on a ”monotonicity” method for the solution of non-linear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038 – 1041. · Zbl 0124.07303
[15] -, Unpublished paper on maximal monotone sets for Hilbert spaces.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.